MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-COM V5.0

BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-COM V5.0
Catalog Number 009101
Medical Device Problem Codes Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that the ih-com of their ih-1000 instrument auto-verify a patient blood type with potential dp reactions.The initial test was performed on the ih-1000, and ih-com auto-verified the blood type without flagging any discrepancies.Per lab policy, a second sample was required for confirmation using the tube method.During this second test, the technician identified a blood type discrepancy.The daily journal was reviewed by one of our field service engineers and it was confirmed that ih-com auto-validated the result because the direct and reverse grouping were consistent.Initial interpretation followed expected logic per the gel card ifu.For further investigation, we requested the ih-1000 trace images and the confirmed blood type from the tube method.We re still waiting for this information to complete our investigation.
 
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Additional Manufacturer Narrative
This is our final report on this incident.
 
Event or Problem Description
A customer reported that the ih-com of their ih-1000 instrument auto-verified a patient blood type as a positive and suspected a potentially missed double population (dp) reaction.The initial test was performed on the ih-1000, and ih-com auto-verified the blood type without flagging any discrepancies.Per lab policy, a second sample was required for confirmation using the tube method.During this second test, the technician identified a negative in a recently transfused patient.The daily journal was reviewed by one of our field service engineers and it was confirmed that ih-com auto-validated the result because the direct and reverse grouping were consistent.Initial interpretation followed expected logic per the gel card ifu.Ih-1000 trace files, and original images from (b)(6) 2025 were reviewed.Our r&d department analyzed the original gel image using the validated ih scangel algorithm.The detected pellet value was 9, below the validated dp threshold of 14.Camera calibration was also considered and excluded as a contributing factor.The result was correctly interpreted as positive per validated algorithm logic.No software, algorithm, or calibration issue was identified.The behavior reflects expected system performance.

Brand Name
IH-COM V5.0
Common Device Name
IH-COM V5.0
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, 63303
GM   63303
MDR Report Key23765452
Report Number9610824-2025-00038
Device Sequence Number15867386
Product Code KSZ
UDI-Device Identifier07611969234417
UDI-Public(01)07611969234417
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK180275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number009101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IH-1000, SN (B)(6); IH-1000, SN (B)(6)
Patient SexUnknown